# SDR P5CA9700456

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Canoe Fairing
- Condition: Delaminated
- Location: Nr 6 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 CANOE DELAMINATED LOWER AFT END.  REMOVED DELAMINATED SKIN BONDED FIBERGLASS AND DOUBLERS IAW BOEING SRM 51-40-09 AND PAINTED IAW BOEING SRM 51-24-11.
